# SDR CALA2025020302176

- Difficulty date: January 31, 2025
- Submitted: February 3, 2025
- Operation: Air carrier
- Aircraft: N78506
- Make and model: Boeing 737824
- Aircraft serial: 32832
- Aircraft time: 56,518 hours, 21,029 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unpacked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R EMERGENCY EXIT SLIDE MATERIAL NEEDS REPACKED FOUND SLIDE MATERIAL EXCESSIVLY HANGING OUT REQUIRING REMOVAL OF SLIDE PACK, REMOVED SLIDE PACK IN REF WITH AMM-25-66-01-000-802, COMPLETED ZFOLD AND TUCKED THE EXCESSIVE GIRT MATERIAL AS NEEDED AND REINSTALLED EMERGENCY SLIDE PACK IN REF WITH ADD EMP: U301051 AMM-25-66-01-400-804. RENDER SAFE CHECKLIST ACCOMPLISHED BY SAFTEY OBSERVER U301051 PER GMM-02-30-25 PERFORMED INSPECTION OF SLIDE INSTALLATION IAW AMM 25-66-01 AND PARTICIPATED IN RENDER SAFE CHECKLIST. FOUND INSTALLATION TO BE SATISFACTORY.
